# SDR AALA200802694

- Difficulty date: October 8, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N25071
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 514
- Aircraft time: 53,894 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY DOWN SPOT LIGHT AT LEFT NUMBER ONE DOOR INOPERATIVE.  REPLACED LAMP FOR LEFT NUMBER ONE DOOR EMERGENCY LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
